# SDR YENA20110823326

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 14,591 hours, 8,767 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0413
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 11,350 hours, 6,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 577 SWF-MCO, HYD 2 SYS LOW PRESSURE WITH LOSS OF HYD QUANTITY, QRH PROCEDURE COMPLIED.  FOUND NR 2 ENG EDP CASE DAMAGED "2 HOLE IN CASE".  REMOVED AND REPLACED EDP PER AMM 29-11-04.  OPS CHECK OK.
